Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015 (2015), Article ID 647396, 4 pages
http://dx.doi.org/10.1155/2015/647396
Research Article

An Inverse Spectral Problem for the Matrix Sturm-Liouville Operator with a Bessel-Type Singularity

Department of Mechanics and Mathematics, Saratov State University, Astrakhanskaya 83, Saratov 410012, Russia

Received 21 September 2014; Accepted 10 May 2015

Academic Editor: Salim Messaoudi

Copyright © 2015 Natalia Bondarenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The inverse problem by the Weyl matrix is studied for the matrix Sturm-Liouville equation on a finite interval with a Bessel-type singularity in the end of the interval. We construct special fundamental systems of solutions for this equation and prove the uniqueness theorem of the inverse problem.